Dec 5, 2000
my partner of 10 years has hiv we live here in cincy, he goes to UC holems. we think he has a good doctor but now we have a problem, he has been on hiv meds for about 4 yrs now and has not had any problems with them and they seem to be working, but now for the last 4 months he has had problems with keeping food down.
the first thing in the morning when he gets up he has to vomit, if he drinks coffee he vomits, and every time after he eats, but the weird thing is its not all foods and its not the same foods all the time.
they have given him test and they cant find any reason why he is vomiting,, he does not have any upset before but he does have problems breathing a little just before he vomits,
any help you could give us would help. thank you
Response from Dr. Feinberg
I don't know what tests have been done already, but my instinct is to look carefully for a cause, whether it's a medication side effect (any new meds on the scene, including over-the-counter meds and stuff from the health food store), an HIV-related problem in the stomach or brain, or an illness that isn't part of the lager HIV picture. He may need tests for H. pylori infection and an endoscopy to actually look inside his esophagus, stomach and duodenum (the first part of the small intestine). I suggest that he be persistent and ask his doctor what else can be done for him. He can also try medication to control the vomiting. Good luck!
Unresolved eye problem....
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.